MathSciNet Relay Station
MathSciNet bibliographic data
MR1227525 (95a:11048) 11F67 (11M41)
Mai, Liem Values of $L$-functions at the critical point. Proc. Amer. Math. Soc. 122 (1994), no. 2, 415–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement